# SDR AALA202211027206

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 53,193 hours, 36,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED TIME CHANGE OF THE R1 DOOR SLIDE THE REPLACEMENT SLIDE WAS FOUND TO BE DEFECTIVE, CLASSIFIED AS BAD FROM STOCK AND THE ORIGINAL SLIDE WAS RE-INSTALLED ON THE AIRCRAFT PER TAKS CARD 26L00025010.
